# SDR UPS03841575

- Difficulty date: November 25, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5610 · Flight Compartment Windows
- Part: Angle
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME ZEE CHANNEL LT LWR CORNER PITTED AND CORRODED. REMOVED AND INSTALLED NEW ZEE ANGLE IAW UPS EO DC8-5330-19614-A. FERRY TO GSO FOR REPAIR REFERENCE GSO NRC 632693
